Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Spinor genera of unimodular $Z$-lattices in quadratic fields
HTML articles powered by AMS MathViewer

by A. G. Earnest PDF
Proc. Amer. Math. Soc. 64 (1977), 189-195 Request permission

Abstract:

Let L be a unimodular Z-lattice on a quadratic space V over Q, $\dim V \geqslant 3$, and let $\mathcal {O}$ be the ring of algebraic integers of the quadratic field $E = {\mathbf {Q}}(\sqrt m )$. We explicitly calculate the number of proper spinor genera in the genus of the lattice $L{ \otimes _{\mathbf {Z}}}\mathcal {O}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10C05
  • Retrieve articles in all journals with MSC: 10C05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 189-195
  • MSC: Primary 10C05
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0441863-0
  • MathSciNet review: 0441863